# SDR DALA2015071304329

- Difficulty date: July 11, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL IN PASSENGER CABIN .  A NEW FLOOR PANEL WAS FABRICATED IAW AMM 53-20-01-201 AND .
